Record number :
1657378
Title of article :
Existence and local attractivity of solutions of a nonlinear quadratic functional integral equation
Author/Authors :
Aghajani، A نويسنده Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran , , Sabzali، N نويسنده Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran ,
Issue Information :
دوفصلنامه با شماره پیاپی 0 سال 2012
Pages :
8
From page :
453
To page :
460
Abstract :
In this paper, using the tools involving measures of noncompactness and Darbo fixed point theorem for condensing operator, we study the existence of solutions for a large class of generalized nonlinear quadratic functional integral equations. Also, we show that solutions of these integral equations are locally attractive. Furthermore, we present an example to show the efficiency and usefulness of our results.
Journal title :
Iranian Journal of Science and Technology Transaction A: Science
Serial Year :
2012
Link To Document :
بازگشت